# SDR ASOA2015060413037

- Difficulty date: May 17, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,595 hours, 18,072 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 281
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT LBL 9, FS 281.  FLOORBEAM AT LBL9, FS281 IS REMOVED & MODDED IAW SB670BA-53-041.
